Следене
Sari Rogovin
Sari Rogovin
Потвърден имейл адрес: aalto.fi
Заглавие
Позовавания
Позовавания
Година
Modulus and continuous capacity
S Kallunki, N Shanmugalingam
Annales Fennici Mathematici 26 (2), 455-464, 2001
822001
Absolute continuity of quasiconformal mappings on curves
ZM Balogh, P Koskela, S Rogovin
GAFA Geometric And Functional Analysis 17 (3), 645-664, 2007
562007
Packing dimension and Ahlfors regularity of porous sets in metric spaces
E Järvenpää, M Järvenpää, A Käenmäki, T Rajala, S Rogovin, V Suomala
Mathematische Zeitschrift 266 (1), 83-105, 2010
532010
Measurability of equivalence classes and MEC-property in metric spaces
E Järvenpää, M Järvenpää, K Rogovin, S Rogovin, N Shanmugalingam
472007
Exceptional sets for the definition of quasiconformality
S Kallunki, P Koskela
American Journal of Mathematics, 735-743, 2000
282000
ACL homeomorphisms and linear dilatation
S Kallunki, O Martio
Proceedings of the American Mathematical Society 130 (4), 1073-1078, 2002
172002
Linear dilatation and absolute continuity
P Koskela, S Rogovin
Annales Fennici Mathematici 30 (2), 385-392, 2005
142005
Mappings of finite distortion: The metric definition.
S Kallunki
122004
Metric definition of μ-homeomorphisms
S Kallunki, P Koskela
Michigan Mathematical Journal 51 (1), 141-152, 2003
112003
Small porosity, dimension and regularity in metric measure spaces
E Järvenpää, M Järvenpää, A Käenmäki, T Rajala, S Rogovin, V Suomala
University of Jyväskylä. Department of Mathematics and Statistics, 2007
52007
Some remarks on the Gehring-Hayman theorem
S Rogovin, H Shibahara, Q Zhou
arXiv preprint arXiv:2201.03105, 2022
22022
On a generalized quasihyperbolic condition in a bounded domain
P Harjulehto, R Hurri-Syrjanen, J Kapulainen, S Rogovin
Mathematical Reports 23 (1-2), 157-173, 2021
2021
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–12